MAUDE Adverse Event Report: EXACTECH, INC. ALTEON; ALT HA S CLR EXT SZ 3

EXACTECH, INC. ALTEON; ALT HA S CLR EXT SZ 3
Model Number 190-31-03
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical device: (cn: 142-32-00, sn: (b)(4)) cocr femoral head 32mm +0 offset 12/14.(cn: 01-030-40-0232, sn: (b)(4)) alteon xle liner natural g2 32mm.
 
Event or Problem Description
As reported, approximately i year postop the initial tha, this female patient was revised due to a loose stem.The cocr head was removed after dislocating, the stem was removed, the poly liner was removed to check the cup, a new poly was implanted, and a monobloc stem was re-implanted along with a new head.The patient received a new liner, a 16x245 monobloc, with a new head.The patient appeared to have prior osteoarthritis.Patient was last known to be in stable condition following the event.Devices to be returning.¿.
 
Additional Manufacturer Narrative
The revision reported was likely the result of an insufficient bond between the implant and the bone which led to aseptic (non-infected) loosening of the femoral stem.The most probable root cause associated with the reported event of "loosening - femoral stem¿ is associated with weakened integration of the device at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.

Brand Name
ALTEON
Common Device Name
ALT HA S CLR EXT SZ 3
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key10874660
Report Number1038671-2020-00625
Device Sequence Number19820707
Product Code MEH
UDI-Device Identifier10885862320926
UDI-Public10885862320926
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2024
Device Model Number190-31-03
Device Catalogue Number190-31-03
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer03/21/2022
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale